# SDR ZZDA070123126

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  NLG HYDRAULIC PIPING AND RELATED SUPPORTS CRACKED.  REMOVED AND REPLACED NLG HYDRAULIC PIPING AND RELATED SUPPORTS PER MDC DRAWING 5963926 REV T DATED 06/28/00.
